MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number DIU150
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 04/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient required an explant due to the intra-ocular lens (iol) in the right eye rotating 40 degrees and the power being off.A replacement lens of the same mode, but different diopter (14.0) was used.There was no reported patient injury.The paient is doing good post-op.No additional information provided.
 
Additional Manufacturer Narrative
Ethnicity: unknown; requested but not provided.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes returned to manufacturer on: 10/20/2022.Device evaluated by manufacturer¿ yes.Device evaluation: the complaint lens was received inside of a specimen cup.Visual inspection under magnification revealed that the complaint lens was received coated in viscoelastic residue.The lens was cleaned and, no issues that could contribute to or cause the complaint issues could be identified.The complaint issues of ¿unexpected postop refraction¿ and "rotation" was not confirmed.Therefore, there is no indication of a product deficiency or product malfunction.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14725814
Report Number3012236936-2022-01433
Device Sequence Number2213727
Product Code MJP
UDI-Device Identifier05050474746404
UDI-Public(01)05050474746404(17)240824
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2024
Device Model NumberDIU150
Device Catalogue NumberDIU150U130
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer11/02/2022
Initial Report FDA Received Date06/17/2022
Supplement Report FDA Received Date11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLATINUM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite